# SDR AMTA200700506

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce RB211535E4
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 4031800902
- Part serial: 81060284
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER HYDR LIMITER ANNUNCIATION LIGHT ON.  RUDDER LIMITER PANEL HYDR PUSH LT OFF.  REMOVED AND REPLACED NR 2, CADC IAW MM 34-14-01, OPS CHECK GOOD.  (K)
